Translator Disclaimer
October 2020 On $\mathcal{I}$-uniform convergence of sequences of functions in 2-normed spaces
Erdinç Dündar, Mukaddes Arslan, Sevim Yegül
Rocky Mountain J. Math. 50(5): 1637-1646 (October 2020). DOI: 10.1216/rmj.2020.50.1637

Abstract

In this work, we discuss various kinds of -uniform convergence for sequences of functions and introduce the concepts of -uniform convergence, and -uniformly Cauchy sequences of functions in 2-normed spaces. Then, we show the relationships between them.

Citation

Download Citation

Erdinç Dündar. Mukaddes Arslan. Sevim Yegül. "On $\mathcal{I}$-uniform convergence of sequences of functions in 2-normed spaces." Rocky Mountain J. Math. 50 (5) 1637 - 1646, October 2020. https://doi.org/10.1216/rmj.2020.50.1637

Information

Received: 19 February 2018; Revised: 28 December 2019; Accepted: 2 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274825
MathSciNet: MR4170677
Digital Object Identifier: 10.1216/rmj.2020.50.1637

Subjects:
Primary: 40A05, 40A30, 40A35, 46A70

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top